Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Birmingham, AL

June 14, 2012Calhoun County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2012, 3:01 PM CDT for Calhoun County, Alabama. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 3:01 PM CDT (20:01 UTC)
Expired
Jun 14, 2012, 3:22 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Calhoun County, AL

The radar

The Birmingham radar (KBMX), 106 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:08 PM CDTHAIL 1Saks, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
609 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS54 KBMX 142001
SVRBMX
ALC015-142045-
/O.NEW.KBMX.SV.W.0177.120614T2001Z-120614T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CALHOUN COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 345 PM CDT

* AT 301 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAKS...AND
  MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNISTON...WEST END-COBB TOWN...COBB TOWN AND BLUE MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578
TIME...MOT...LOC 2001Z 359DEG 4KT 3371 8583

$$

77/GLEASON
2 follow-up statements
416 
WWUS54 KBMX 142011
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT THU JUN 14 2012

ALC015-142045-
/O.CON.KBMX.SV.W.0177.000000T0000Z-120614T2045Z/
CALHOUN AL-
311 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CALHOUN COUNTY UNTIL 345 PM CDT...

AT 305 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR BLUE
MOUNTAIN...OR NEAR SAKS...MOVING SOUTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  ANNISTON...WEST END-COBB TOWN...COBB TOWN AND BLUE MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578
TIME...MOT...LOC 2011Z 359DEG 4KT 3370 8583

$$

77/GLEASON
546 
WWUS54 KBMX 142022
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT THU JUN 14 2012

ALC015-142032-
/O.CAN.KBMX.SV.W.0177.000000T0000Z-120614T2045Z/
CALHOUN AL-
322 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALHOUN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3363 8571 3364 8594 3376 8587 3376 8578
TIME...MOT...LOC 2022Z 359DEG 4KT 3369 8583

$$

77/GLEASON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:58 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 14, 2:58 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT THU JUN 14 2012

.DISCUSSION...

A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS CENTRAL ALABAMA THIS
AFTERNOON AHEAD OF A FRONT APPROACHING FROM THE WEST OVER NORTHERN
GEORGIA. BEHIND THE FRONT...COOLER AND DRIER AIR WAS FILTERING IN
FROM THE NORTHEAST WITH UPPER 70S AND LOWER 80S TEMPERATURES AND
DEWPOINTS NOW IN THE LOWER 60S ACROSS NORTHERN GEORGIA. THE FRONT
WAS NEARING OUR FAR NORTHEAST COUNTIES AND IS EXPECTED TO
TRAVERSE ACROSS THE EASTERN PORTIONS OF THE STATE DURING THE
EVENING HOURS. AS IT DOES SO...SCATTERED SHOWERS AND STORMS WILL
CONTINUE TO DEVELOP AND GENERALLY INCREASE IN COVERAGE. ANY STORM
THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING AN ISOLATED
DAMAGING WIND GUST UP TO 60 MPH AND VERY HEAVY RAINFALL THAT COULD
PRODUCE SOME LOCALIZED FLOODING DUE TO THE VERY SLOW MOVING NATURE
OF THE STORMS. THE LATEST RUC ANALYSIS INDICATES THAT LFC'S HAVE
DROPPED WITH THE HEATING OF THE DAY ACROSS CENTRAL AND EASTERN
PORTIONS OF THE STATE WITH SB CAPES FROM 2500-3000 J/KG. SHOWERS
AND STORMS WILL CONTINUE TO PROPAGATE WESTWARD THROUGH THE EVENING
FINALLY DECREASING IN STRENGTH WITH THE LOSS OF DAYTIME HEATING.

AS THE FRONT CONTINUES TO MOVE WESTWARD ACROSS THE STATE AND
EASTERLY FLOW SETS UP ON FRIDAY...A FEW SCATTERED SHOWERS AND
STORMS WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT FOR OUR
WESTERN COUNTIES...AND WE WILL HAVE TO MONITOR THE MESOSCALE
CONDITIONS JUST LIKE TODAY FOR THE POSSIBILITY OF MORE WIDESPREAD
SHOWER AND STORM DEVELOPMENT.

FAIRLY BENIGN CONDITIONS LOOK TO RETURN TO THE SOUTHEAST FOR THE
LONG TERM PERIOD...AS AN EASTERLY FLOW REMAINS OVER THE WEEKEND
AND SHIFTING TO THE SOUTHEAST BY EARLY NEXT WEEK. TEMPERATURES
LOOK TO BE A BIT COOLER WITH THE EASTERLY FLOW WITH GENERALLY
UPPER 80S TO PERHAPS 90 DEGREES THROUGH THE WEEKEND AND WARMING UP
ONCE AGAIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. WITH HIGH
PRESSURE ALOFT AND AT THE SURFACE IN CONTROL...THE CHANCE OF ANY
WIDESPREAD THUNDERSTORM DEVELOPMENT LOOKING FAIRLY LIMITED.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

A FEW STORMS ARE ALREADY BEGINNING TO DEVELOP NEAR THE AL/GA STATE
LINE EARLY THIS AFTERNOON. EXPECT ADDITIONAL DEVELOPMENT THRU THE
REMAINDER OF THE AFTERNOON ACROSS THE EASTERN HALF OF THE CWA DUE TO
THE PRESENCE OF AN INVERTED TROUGH IN THE AREA. WILL CONTINUE TO
MENTION VCTS AT MOST SITES AS EXACT TIMING...IF ANY...OF STORMS
AFFECTING THE TERMINALS IS IMPOSSIBLE TO DETERMINE DUE TO THE
SCATTERED NATURE OF THE CONVECTION. ANB WILL HAVE THE BEST CHANCE
FOR STORMS OVER THE NEXT FEW HOURS SO INTRODUCED A TEMPO GROUP FOR
THAT TERMINAL. WIND GUSTS IN EXCESS OF 50 MPH WILL BE THE MAIN
THREAT WITH THE STRONGER STORMS...WITH HAIL ALSO A POSSIBILITY. WILL
HAVE TO MONITOR SPEED/MOVEMENT OF STORMS AND OUTFLOW BOUNDARIES THRU
THE DAY TO SEE IF VCTS WILL NEED TO BE ADDED FARTHER WEST. ACTIVITY
SHOULD WEAKEN DURING THE EVENING AND DIMINISH BY MIDNIGHT.

OTHERWISE...LOOK FOR MOSTLY CLEAR SKIES OVERNIGHT WITH LIGHT/CALM
WINDS. PATCHY FOG COULD BE A POSSIBILITY ONCE AGAIN TONIGHT...BUT
WILL HAVE TO WAIT AND SEE WHAT TRANSPIRES TODAY TO DETERMINE WHICH
LOCATIONS WILL HAVE THE BEST CHANCE AT SEEING FOG DEVELOPMENT.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  65  86  61 /  30  10   0   0   0
ANNISTON    68  87  65  85  62 /  30  10   0   0   0
BIRMINGHAM  70  88  68  87  64 /  20  20  10   0   0
TUSCALOOSA  71  90  68  89  65 /   0  30  10   0  10
CALERA      69  88  67  87  64 /  30  30  10   0   0
AUBURN      69  86  66  85  63 /  50  10  10   0   0
MONTGOMERY  71  88  67  87  64 /  40  20  10   0  10
TROY        69  86  65  86  62 /  50  20  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/56
Hazardous weather outlook, Jun 14, 12:50 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT THU JUN 14 2012

ALZ011>015-017>050-151800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM 1 PM UNTIL 8 PM FOR
AREAS ALONG AND EAST OF I-65.  THE PRIMARY THREAT WILL BE DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 14, 1:41 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     3 SE HOKES BLUFF        33.96N 85.82W
06/14/2012                   ETOWAH             AL   EMERGENCY MNGR

            ONE TREE DOWN ACROSS FORDS VALLEY ROAD NEAR HOKES BLUFF.
            TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Special weather statement, Jun 14, 1:51 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 PM CDT THU JUN 14 2012

ALZ018>021-141930-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
151 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH...NORTHERN
CLEBURNE...SOUTHEASTERN CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES
UNTIL 230 PM CDT...

AT 150 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT GAP TO PIEDMONT TO
7 MILES SOUTHEAST OF HOKES BLUFF...AND MOVING SOUTHEAST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BORDEN SPRINGS...
  PIEDMONT...
  JACKSONVILLE...
  MARS HILLS...
  OAK LEVEL...
  LIBERTY HILL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3382 8537 3383 8558 3380 8581 3385 8585
      3396 8586 3402 8573 3402 8554 3400 8540
TIME...MOT...LOC 1850Z 320DEG 2KT 3393 8547 3394 8566
          3391 8581

77/GLEASON
Local storm report, Jun 14, 2:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
201 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     1 ESE HOKES BLUFF       33.99N 85.84W
06/14/2012                   ETOWAH             AL   EMERGENCY MNGR

            ONE TREE DOWN AT THE INTERSECTION OF POSEY RD AND NORA

            DRIVE. ALSO ONE TREE DOWN ALONG CROFT FERRY RD NORTHEAST
            OF HOKES BLUFF. WINDS ESTIMATED AROUND 40 MPH FROM RADAR.

&&

TGOGGINS
Special weather statement, Jun 14, 2:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT THU JUN 14 2012

ALZ038-142000-
CHAMBERS AL-
236 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMBERS COUNTY
UNTIL 300 PM CDT...

AT 235 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR VEASEY CREEK PARK...OR 8 MILES WEST OF LA GRANGE
GEORGIA...MOVING WEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STANDING ROCK...
  STROUD...
  AMITY PARK...
  STANDING ROCK...
  VEASEY CREEK PARK...
  POST OAK FORKS...

&&

LAT...LON 3295 8520 3292 8530 3311 8535 3311 8523
      3309 8522
TIME...MOT...LOC 1935Z 079DEG 12KT 3304 8518

77/GLEASON
Special weather statement, Jun 14, 2:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CDT THU JUN 14 2012

ALZ019-142030-
CALHOUN AL-
246 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 330
PM CDT...

AT 246 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST SOUTHEAST OF
JACKSONVILLE TO WEAVER TO NEAR SAKS...AND MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SAKS...
  FORT MCCLELLAN...
  ANNISTON...
  WEST END-COBB TOWN...
  COBB TOWN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3373 8564 3366 8581 3364 8591 3371 8594
      3378 8589 3379 8580 3383 8571
TIME...MOT...LOC 1945Z 000DEG 6KT 3377 8574 3374 8580
          3373 8588

77/GLEASON
Local storm report, Jun 14, 2:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             4 N FORT MCCLELLAN      33.78N 85.80W
06/14/2012  E0.25 INCH       CALHOUN            AL   TRAINED SPOTTER

            REPORTED ALONG PEACEBURG ROAD NEAR WEAVER.

&&

TGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 12:54 PM CDTSpecial Weather StatementBMXEtowah36 min
Jun 14, 1:12 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Etowah2 hr
Jun 14, 1:51 PM CDTSpecial Weather StatementBMXCherokee39 min
Jun 14, 2:36 PM CDTSpecial Weather StatementBMXChambers24 min
Jun 14, 2:46 PM CDTSpecial Weather StatementBMXCalhoun44 min
Jun 14, 3:16 PM CDTSevere Thunderstorm WarningBMXChambers, Lee44 min
Jun 14, 3:22 PM CDTSpecial Weather StatementBMXDeKalb53 min
Jun 14, 3:27 PM CDTSevere Thunderstorm WarningBMXTalladega37 min
Jun 14, 3:39 PM CDTAreal Flood AdvisoryBMXChambers, Lee2 hr
Jun 14, 3:53 PM CDTSpecial Weather StatementBMXClay52 min
Jun 14, 4:01 PM CDTSpecial Weather StatementBMXLee44 min
Jun 14, 4:37 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 14, 4:41 PM CDTSpecial Weather StatementBMXMacon49 min
Jun 14, 5:15 PM CDTSpecial Weather StatementBMXTallapoosa45 min
Jun 14, 5:28 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 14, 5:34 PM CDTSpecial Weather StatementBMXCoosa41 min
Jun 14, 5:54 PM CDTSevere Thunderstorm WarningBMXElmore28 min
Jun 14, 6:18 PM CDTSpecial Weather StatementBMXMontgomery42 min
Jun 14, 6:25 PM CDTSpecial Weather StatementBMXElmore35 min
Jun 14, 6:33 PM CDTSpecial Weather StatementBMXClay42 min
Jun 14, 6:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jun 14, 6:47 PM CDTAreal Flood AdvisoryBMXClay118 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.